| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
09/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right proximal superficial femoral artery (sfa).Approximately 23 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded based on diagnostic testing.The diagnostic testing revealed the peak systolic velocity ratio (psvr) was greater than 4 in the target lesion, which correlates to greater than 50% occlusion.No additional intervention has been performed at this time.The investigator assessed that the event was possibly related to the study device and procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.